# SDR A6WA201310264314

- Difficulty date: October 26, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Mount Fitting
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PLATES FOR CONNECTORS JIMB & J2MB ARE CORRODED.  REMOVED UNSERVICEABLE BRACKET CONNECTOR & REPLACED WITH 2 EA 601R31771-1 IAW SRM 51-42-06.
